# SDR IPXA2025020201790

- Difficulty date: January 21, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 70,466 hours, 23,757 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T22065
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING OUTBD L/E UPPER RIB LOWER CHORD, OSS 531.71 (REPLACE). REMOVED DAMAGE PART I.A.W SRM 51-40-02-0G REV. 91. INSTALLED NEW PART I.A.W SRM 51-40-02-0G REV. 91. AND BOEING DWG NO. 114T2206 SH. 1 REV. B. JOB COMPLETED.
